# SDR SWAA2023052546187

- Difficulty date: May 6, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 27,016 hours, 12,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND STRUCTURE LOWER SILL FWD TRANSITION SHIELD STA 767 TO STA 795; RBL 21 TO RBL 27 HAS CORROSION AT UPPER AND LOWER SURFACES AROUND FASTENER HOLES.<[01] BLENDED OUT CORROSION AT AFT CARGO DOOR SURROUND FWD TRANSITION SHIELD UPPER SURFACE PER SRM 51-10-02. MATERIAL REMAINING THICKNESS OUT OF LIMITS PER SRM 53-60-15-1A-1; FIG. 103.;[02] C/W INSPECTION STEP #1;[03] REMOVED AFT CARGO DOOR SURROUND FWD TRANSITION SHIELD PER SRM 51-40-02.;[04] LOCATED HOLES ON NEW TRANSITION SHIELD PER SRM 51-40-02.;[05] INSPECTED WORK PERFORMED ON C/A #4;[06] MEASUREMENT AND TOOL INFO UPDATED.;[07] REMOVED AND REPLACED TRANSITION SHIELD PER SRM 53-60-15-1A-1 AND SRM 51-40-02.
